Non-Aspirin Pain Relievers - convenient single dose packets and dispenser boxes!

Non-Aspirin Tablets, Ibuprofen Tablets, Extra Strength Non-Aspirin & Ibuprofen Tablets available in various boxes and trays. We offer Excellent generic pain reliever tablets and Name Brand Pain Relievers like Tylenol, Motrin & Advil. We also offer Extra Strength Non-Aspirin versions of our name brand and generic pain reliever tablets! NOTE: For our International customers looking for Paracetemol, Acetominophen is the US name/equivalent.

Non-Aspirin Pain Reliever - Brand Name & Generic Tylenol, Advil and Motrin

Non-Aspirin Tablets - 100 per box

Non-Aspirin Tablets - 100 per box

ITEM / SKU: 161581 / H414 / H-414

Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also helpful for bringing down a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin. Active ingredient: Acetaminophen, 325 mg.

Non-Aspirin Tablets - 250 per box

Non-Aspirin Tablets - 250 per box

ITEM / SKU: I415 / I-415

Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also helpful for bringing down a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin. Active ingredient: Acetaminophen, 325 mg.

Non-Aspirin Tablets - 500 per box

Non-Aspirin Tablets - 500 per box

ITEM / SKU: J416 / J-416

Comparable to Tylenol, our non-aspirin tablets provide fast, temporary relief from minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps and overexertion. Also helpful for bringing down a fever due to the flu or common cold. Acetaminophen, the active ingredient, contains no aspirin and is unlikely to cause gastric irritation or a reaction in those individuals allergic to aspirin. Active ingredient: Acetaminophen, 325 mg.

Ibuprofen Tablets - 100 per box

Ibuprofen Tablets - 250 per box

ITEM / SKU: H430 / H-430

Comparable to Advil and Motrin, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also useful for reducing fever. Active ingredient: Ibuprofen, 200 mg.

Ibuprofen Tablets - 250 per box

Ibuprofen Tablets - 500 per box

ITEM / SKU: I431 / I-431

Comparable to Advil and Motrin, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also useful for reducing fever. Active ingredient: Ibuprofen, 200 mg.

Ibuprofen Tablets - 500 per box

Ibuprofen Tablets - 100 per box

ITEM / SKU: J432/ J-432

Comparable to Advil and Motrin, our ibuprofen tablets offer temporary relief of minor aches and pains associated with the common cold, headache, toothache, muscle aches, backache, menstrual cramps and arthritis. Also useful for reducing fever. Active ingredient: Ibuprofen, 200 mg.

Advil Advanced Medicine for Pain - 100 per box

Advil Advanced Medicine for Pain - 100 per box

ITEM / SKU: M4008-100 / M-4008-100

Advil, The Advanced Medicine for Pain, offers temporary relief of minor aches and pains associated with headache, toothache, muscle aches, backache as well as the aches and pains associated with arthritis, menstrual cramps and the common cold. Also effective for reducing fever. Active ingredient: Ibuprofen, 200 mg.

Motrin IB, 2 per pack - 100 per box

Motrin IB, 2 per pack - 100 per box

ITEM / SKU: MCN048152 / MCN-048152

Motrin brand Ibuprofen, offers temporary relief of minor aches and pains associated with headache, muscle aches, toothache, backache and the aches and pains associated with arthritis, menstrual cramps and the common cold. Also effective for reducing fever. Active ingredient: Ibuprofen, 200 mg.

Key Chain Pill / Vitamin / Medicine Carrier - Orange

Key Chain Pill / Vitamin / Medicine Carrier - Orange

ITEM / SKU: PRE-193/O

Key Chain Pill / Vitamin / Medicine Carrier - OrangeEver need an Aspirin or Ibuprofen?
Wonder where to keep them?
Our single dose packets fit well in the pocket carrier.
Great for all your Medications, Supplements, etc.
Our handy keychain pill carrier has a tight velcro closure to assure your meds don't drop out.
Attach to your keys and keep handy in your purse or wallet - you'll always know where to find it (just like your keys you never misplace!)

Copyright © 2001 - First-Aid-Product.com, a division of Express Companies, Inc., & a Member of the Safety.com family of Safety Providers - all rights reserved


Red Cross Ready Rating Program - Member 2011



F-A-P News